# SDR UPS02237532

- Difficulty date: January 6, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 653414422
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI EVIDENCE OF CORROSION ON SEAT TRACK SECTION BS 868 LBL 45.5, SEAT TRACK SUPPORT LINK.  FITTING REMOVED SRM 51-30-02, NEW FITTING INSTALLED IAW SRM 51-30-02.
